Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Geometry of Cantor Systems


Author: Yunping Jiang
Journal: Trans. Amer. Math. Soc. 351 (1999), 1975-1987
MSC (1991): Primary 57F25, 58F11
Published electronically: January 27, 1999
MathSciNet review: 1475687
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Cantor system is defined. The geometry of a certain family of Cantor systems is studied. Such a family arises in dynamical systems as hyperbolicity is created. We prove that the bridge geometry of a Cantor system in such a family is uniformly bounded and that the gap geometry is regulated by the size of the leading gap.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 57F25, 58F11

Retrieve articles in all journals with MSC (1991): 57F25, 58F11


Additional Information

Yunping Jiang
Affiliation: Department of Mathematics, Queens College, The City University of New York, Flushing, New York 11367-1597 and Department of Mathematics, Graduate School of The City University of New York, New York, New York 10036
Email: yunqc@yunping.math.qc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02214-X
PII: S 0002-9947(99)02214-X
Received by editor(s): February 12, 1996
Received by editor(s) in revised form: December 2, 1996
Published electronically: January 27, 1999
Additional Notes: Partially supported by an NSF grant and PSC-CUNY awards
Article copyright: © Copyright 1999 American Mathematical Society